# SDR SWAA2019052933152

- Difficulty date: May 2, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE FLOOR BEAM CORRODED AT BS. 344, BETWEEN RBL 9 TO LBL 20.  REPAIRED T-CAP IAW EA.
